Previous |  Up |  Next


Title: Kompenzace poruchy pomocí modelu v diskrétním regulačním obvodu (Czech)
Title: The compensation of the disturbance by means of the model in the discrete control system (English)
Author: Weiss, Jaroslav
Language: Czech
Journal: Kybernetika
ISSN: 0023-5954
Volume: 1
Issue: 5
Year: 1965
Pages: (410)-420
Summary lang: English
Category: math
MSC: 93Bxx
Date available: 2009-09-24T15:36:53Z
Last updated: 2012-06-04
Stable URL:
Reference: [1] Ham J. M., Lang G.: Diskuse k článku J. B. Reswicka.Transaction ASME 78 (1956) jan., str. 153.
Reference: [2] Tou J. T.: Digital and Sampled Data Control Systems.McGraw Hill, New York 1959.


Files Size Format View
Kybernetika_01-1965-5_3.pdf 1.018Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo